Splitting off rational parts in homotopy types

Norio Iwase, Nobuyuki Oda

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

It is known algebraically that any abelian group is a direct sum of a divisible group and a reduced group (see Theorem 21.3 of [L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New York-London, 1970]). In this paper, conditions to split off rational parts in homotopy types from a given space are studied in terms of a variant of Hurewicz map, say ρ̄ : [Sn, X] → Hn ℤ) and generalised Gottlieb groups. This yields decomposition theorems on rational homotopy types of Hopf spaces, T-spaces and Gottlieb spaces, which has been known in various situations, especially for spaces with finiteness conditions.

元の言語英語
ページ(範囲)133-140
ページ数8
ジャーナルTopology and its Applications
153
発行部数1
DOI
出版物ステータス出版済み - 8 1 2005

Fingerprint

Homotopy Type
Abelian group
Rational Homotopy
Finiteness Conditions
Infinite Groups
Decomposition Theorem
Divisible
Direct Sum
Theorem

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

これを引用

Splitting off rational parts in homotopy types. / Iwase, Norio; Oda, Nobuyuki.

:: Topology and its Applications, 巻 153, 番号 1, 01.08.2005, p. 133-140.

研究成果: ジャーナルへの寄稿記事

Iwase, Norio ; Oda, Nobuyuki. / Splitting off rational parts in homotopy types. :: Topology and its Applications. 2005 ; 巻 153, 番号 1. pp. 133-140.
@article{ad2064f1d2e942d693bc408e15b18b68,
title = "Splitting off rational parts in homotopy types",
abstract = "It is known algebraically that any abelian group is a direct sum of a divisible group and a reduced group (see Theorem 21.3 of [L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New York-London, 1970]). In this paper, conditions to split off rational parts in homotopy types from a given space are studied in terms of a variant of Hurewicz map, say ρ̄ : [Sℚn, X] → Hn ℤ) and generalised Gottlieb groups. This yields decomposition theorems on rational homotopy types of Hopf spaces, T-spaces and Gottlieb spaces, which has been known in various situations, especially for spaces with finiteness conditions.",
author = "Norio Iwase and Nobuyuki Oda",
year = "2005",
month = "8",
day = "1",
doi = "10.1016/j.topol.2005.01.027",
language = "English",
volume = "153",
pages = "133--140",
journal = "Topology and its Applications",
issn = "0166-8641",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Splitting off rational parts in homotopy types

AU - Iwase, Norio

AU - Oda, Nobuyuki

PY - 2005/8/1

Y1 - 2005/8/1

N2 - It is known algebraically that any abelian group is a direct sum of a divisible group and a reduced group (see Theorem 21.3 of [L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New York-London, 1970]). In this paper, conditions to split off rational parts in homotopy types from a given space are studied in terms of a variant of Hurewicz map, say ρ̄ : [Sℚn, X] → Hn ℤ) and generalised Gottlieb groups. This yields decomposition theorems on rational homotopy types of Hopf spaces, T-spaces and Gottlieb spaces, which has been known in various situations, especially for spaces with finiteness conditions.

AB - It is known algebraically that any abelian group is a direct sum of a divisible group and a reduced group (see Theorem 21.3 of [L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New York-London, 1970]). In this paper, conditions to split off rational parts in homotopy types from a given space are studied in terms of a variant of Hurewicz map, say ρ̄ : [Sℚn, X] → Hn ℤ) and generalised Gottlieb groups. This yields decomposition theorems on rational homotopy types of Hopf spaces, T-spaces and Gottlieb spaces, which has been known in various situations, especially for spaces with finiteness conditions.

UR - http://www.scopus.com/inward/record.url?scp=25444460230&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25444460230&partnerID=8YFLogxK

U2 - 10.1016/j.topol.2005.01.027

DO - 10.1016/j.topol.2005.01.027

M3 - Article

AN - SCOPUS:25444460230

VL - 153

SP - 133

EP - 140

JO - Topology and its Applications

JF - Topology and its Applications

SN - 0166-8641

IS - 1

ER -